My husband is a 100% disabled veteran. He lost both of his testicles due to a injury while navy. He was a Corpsman. Because of the new changes to opioid production the DEA is starting in 2017, the VA has decided to tell him that the 120mg to 170mg of oxycodone he takes daily, he can no longer have it as of January. He has never has abused his meds. He has been on this for about 15 years now. They told him that his pain is all in his head n he doesn't need them. Yes it is phantom pain, but it's real to his brain. They have tried every possible thing to manage it been to every pain clinic he can and nothing worked. I feel so bad for him and am also a lot afraid of what this will do to him also because he is bipolar, has severe anxiety disorder, and PTSD. A few months ago the VA messed up and didnt send his pain meds, and because of that he had bad anger episodes of his bipolar. I don't want this to happen again. They are taking him down to 50mg a day from 120mgs to 170mgs day starting the 1st. How can I help him? How can they do this to him?
No responses have yet been posted. Add your response to this question.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2013 • 3 answers
Posted 12 Jul 2014 • 2 answers
Posted 24 Jan 2015 • 1 answer
Posted 3 Apr 2015 • 2 answers
Posted 6 May 2015 • 1 answer